# SDR UPS00233587

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192503
- Condition: Corroded
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 1 FLAP TRACK FWD ATTACH LUG FACES I/B AND O/B HAVE LIGHT SURFACE RUST (CORROSION C57-581-06.00-03).  REMOVED CORROSION FROM NR 1 FLAP TRACK FWD ATTACH LUG FACES I/B AND O/B AND REPAIRED PER FAA FORM 8130-3 SYSTEM TRACKING REF NR 20235.
